Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Chest pain, series of EKG showed st ischemia, early repolarization, negative cardiac markers. No chest pain post restarting hormone medications. Suggestion?

My mom is 48 years old and is considered healthy. She had a series of EKG s done 1st one should sinus rythm with possible inferior st ischemia , the 2nd and 3rd EKG showed sinus rythm with early repolarization . She also had 3 sets of cardiac markers done which were negative. However she was having some chest pressure In the center of her chest but hadn taken her hormone pills in over 5 years and felt like she was having some anxiety she felt as if she was always going to cry, lump in her throat, Since she restarted her hormone medication she hasn t been experiencing any chest pressure. What is your opinion?
Asked On : Sun, 8 Apr 2012
Answers:  1 Views:  140
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thank for asking to HCM
I can understand your mother's problem I think this may not be Ischemic changes, what ever being seen in EKG, that could be some insignificant changes and nothing to worry about this, if she is feeling better with the hormone pill then better to continue that, she may be having some functional elements too, have nice day.
Answered: Wed, 1 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor